# SDR CALA9900255

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B FLAP UPPER SURFACE INBOARD PANEL GOUGED BY SPOILER.  THE PANEL WAS REPAIRED IAW ECRA 5753-01061 AND REFITTED IAW MM 57-51-00.
